# SDR SWIA200718646

- Difficulty date: July 2, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 34,829 hours, 29,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT TRACK HAS SURFACE CORROSION IN SEVERAL PLACES, FOUND AT C-CHECK.  REPLACED CORRODED SEAT TRACKS WITH SERVICABLE TRACK.
